# SDR DLM88050352

- Difficulty date: July 7, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 45,643 hours, 36,203 cycles
- Engine: Pwa JT8D219
- Engine time: 33,972 hours, 26,271 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725812
- Condition: Making Metal
- Location: Nr 2
- Part time: 33,972 hours, 26,271 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL STRAINER CLOG MSG.  REPLACED ENGINE FOR METAL IN STRAINER.
